# SDR EISA95323

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Elongated Holes
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE BS 1166 RIGHT SIDE 1 RETAINED STRIP FOR FLOOR PAN HAS 1 ELONGATED HOLE IN FLANGE.  REMOVED THE FLOOR PAN.  FABRICATED AND INSTALLED NEW PAN AND RETAINER IAW B727 SRM 51-40-2.  (M)
